# SDR SIMA201121507

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 18,982 hours, 16,959 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2731 THE CREW REPORTED, RECEIVED A FLAP FAIL INDICATION ON EICAS UPON SELECTING FLAP UP ON CLIMBOUT.  THE FLAPS DID NOT RETRACT, RECEIVED FLAP FAIL INDICATION.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FLAP DRIVE CONNECTOR P1108 DISCONNECTED.  RECONNECTED THE SAME.  DISCONNECTED PLUG P1102 PER MEL 27-9, COMPLETED FLAP OPERATIONAL CHECK PER EMB AMM 27-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
